# SDR DLM88100511

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 43,183 hours, 34,806 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CHECK - EMERGENCY TRACK LIGHT OUT AT 28CD. FND BROKEN WIRE AT SEAT CONNECTOR OTBD SIDE OF SEAT ASSY.  NO PARTS AVAIL TO CORRECT.  FWD TO MCO AND PLAC IAW MEL33-00-24 ONLY ONE LIGHT INOP AT THIS SEAT LOCATION.
